Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Yeast infection, mild burning, itchy. What should i do?

I have been treating myself for what I assumed is a yeast infection for 6 days. I have used 2 days of diflacan vagisal (made it burn ) stopped use I doubled up on my probiotics and started taking azo yeast pills over the counter. I tried yogurt it relieved it for a day or two now its back. I have been on valtrex suppressive therapy not helping. I then started taking Lysine for immune system and I tried tea tree oil temporarily relieved it the best out of everything. Last night I started 7 day Monistat and now it feels itchy again. No abnormal smell or discharge. Just very inflamed and itchy slight very mild burning. Vulva and clitoris a little on the opening not inside. I have a dr appt in three days what else can I do to relieve this and what can it possibly be.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Your history suggests inflammation and itching of the vulva.
The treatment should be started after relevant investigations.
As you have mentioned that there is no associated discharge.
Fungal infections are usually associated with whitish curdy discharge and itchiness.
However, there are many other infections which cause itchiness and inflammation.
Identification of the causative organism is needed for right treatment.
A vaginal smear and urine examination are needed for making a diagnosis.
Consult a gynecologist for relevant investigations and treatment.

Thanks and take care.
Dr Shailja P Wahal
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor